Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Wilmington, NC

September 3, 2014Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Sep 3, 2014, 5:20 PM EDT for Robeson County, North Carolina. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2014, 5:20 PM EDT (21:20 UTC)
Expired
Sep 3, 2014, 5:45 PM EDT
In force
25 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

County Robeson County, NC

The radar

The Raleigh/Durham radar (KRAX), 115 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 5:31 PM EDTTSTM WND DMG3 Wsw Red Springs, NCREPORT OF LARGE PINE TREE BLOCKING ROADWAY NEAR INTERSECTION OF HWY 71 AND MT ZION RD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS52 KILM 032120
SVRILM
NCC155-032145-
/O.NEW.KILM.SV.W.0079.140903T2120Z-140903T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
520 PM EDT WED SEP 3 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 545 PM EDT

* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR WAKULLA...OR NEAR RED
  SPRINGS...AND MOVING NORTH AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   RED SPRINGS...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3485 7912 3471 7914 3473 7933 3484 7930
      3484 7919 3485 7918
TIME...MOT...LOC 2121Z 188DEG 4KT 3479 7922

$$

KEEBLER
1 follow-up statement
085 
WWUS52 KILM 032143
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
543 PM EDT WED SEP 3 2014

NCC155-032153-
/O.EXP.KILM.SV.W.0079.000000T0000Z-140903T2145Z/
ROBESON NC-
543 PM EDT WED SEP 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ROBESON COUNTY
WILL EXPIRE AT 545 PM EDT...

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3485 7912 3471 7914 3473 7933 3484 7930
      3484 7919 3485 7918
TIME...MOT...LOC 2143Z 188DEG 4KT 3481 7922

$$

KEEBLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:56 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Sep 3, 2:56 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
256 PM EDT WED SEP 3 2014

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL PERSIST THROUGH THE FIRST HALF OF THE
WEEKEND. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE
EACH DAY. A COLD FRONT MAY BRING AN INCREASE IN SHOWERS AND
THUNDERSTORMS FOR SUNDAY AND MONDAY. HIGH PRESSURE WILL BUILD INTO
THE REGION TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 245 PM WEDNESDAY...ANTICIPATED CU FIELD HAS BEGUN TO DEVELOP
WITH THE FAVORED LOCATION FOR NOW OVER THE COASTAL COUNTIES.
HOWEVER...OTHER THAN A TINY SHOWER DOWN AROUND GEORGETOWN...THE
FORECAST AREA REMAINS RAIN-FREE. ANALYSIS OF MORNING SOUNDINGS
CONFIRM EARLIER FORECAST REASONING...WITH AN UNSTABLE AND MOIST
ATMOSPHERE COMBINING WITH A NUMBER OF BOUNDARIES BOTH OLD AND NEW
TO GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
STARTING LATER THIS AFTERNOON. WEAK STEERING MEANS STORM MOTION
WILL BE SLOW...LEADING TO A THREAT OF LOCALIZED FLOODING.
OTHERWISE...SOME OF THE MORE VIGOROUS STORMS COULD GENERATE STRONG
AND GUSTY WINDS LATER THIS AFTERNOON.

THE CONVECTION...BEING DIURNAL IN NATURE...WILL FADE WITH THE
SETTING SUN. ALTHOUGH A SPOT SHOWER CANNOT BE RULED OUT...EXPECT A
DRY OVERNIGHT PERIOD WITH AREAS OF FOG DEVELOPING AFTER MIDNIGHT.

CONTINUED WARM SOUTHERLY FLOW WILL KEEP OVERNIGHT TEMPERATURES A
TAD ABOVE NORMAL...WITH LOWS IN THE LOWER TO MID 70S MOST PLACES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 245 PM...A HIGH PRESSURE RIDGE AXIS WILL BE SITUATED
JUST TO THE NORTH OF THE FORECAST AREA ON THURSDAY AND THE CENTER OF
OF THE HIGH WILL SHIFT DIRECTLY OVERHEAD BY MIDDAY FRIDAY. SO ALOFT
WINDS WILL BE FROM THE EAST AT 500 MB ON THURSDAY AND LIGHT AND
VARIABLE AT THIS LEVEL ON FRIDAY.  THE PRECIPITABLE WATERS ARE
EXPECTED TO DROP BELOW 2 INCHES AND SETTLE AROUND 1.75 INCHES DURING
THE SHORT TERM PERIOD. AT THE SURFACE SOUTH TO SOUTH-SOUTHWEST WIND
FLOW WILL DOMINATED THE FORECAST.  SO EXPECT WIDELY SCATTERED TO
SCATTERED CONVECTION TO DEVELOP ALONG THE SEA BREEZE AND PUSH TO THE
NORTH AND NORTHEAST OUT OF THE AREA DURING EACH DAY. MODEL SOUNDING
ARE SHOWING VERY SLOW STORM MOTIONS EACH DAY SO ANY THUNDERSTORM
ESPECIALLY INLAND THAT DEVELOPS WILL BE ABLE TO PRODUCE VERY HEAVY
RAIN.

TEMPERATURES AT 850 MB ARE SEEN TO BE COOLING IN BOTH THE 12 UTC GFS
AND NAM. THE MODELS ARE INDICATING TEMPERATURES DROPPING 2 TO 2.5
DEGREES THURSDAY AND FRIDAY. SO MAXIMUM TEMPERATURES ARE EXPECTED TO
BE A COUPLE OF DEGREES COOLER BUT STILL WARM AND MUGGY.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 245 PM WEDNESDAY...EXTENDED CONTINUES TO TREND TOWARD A
RATHER UNSETTLED SCENARIO AS BROAD TROUGHING MOVING WEST TO EAST
WILL ALLOW A FRONT TO SLOWLY MOVE ACROSS THE AREA. THE FRONT
BISECTS THE AREA SUNDAY AND HENCE THE HIGHEST POPS RESIDE HERE
WITH LIKELY VALUES OVER MOST OF THE AREA. THE SLOW MOVEMENT OF THE
SYSTEM WARRANTS GOOD CHANCE VALUES FOR MONDAY WITH THE HIGHEST
VALUES NEAR THE COAST. VALUES FALL EVEN FURTHER TUESDAY AND
WEDNESDAY BUT BEING THE LAST TWO DAYS OF THE PERIOD AND THE MODELS
HINTING AT THE FRONT HANGING UP ALONG THE COAST WARRANTS AT LEAST
SOME MENTION.

TEMPERATURE FORECAST TRENDS SLOWLY LOWER THROUGH THE PERIOD WITH
SATURDAY SHOWING ONE LAST DAY OF 90S AND 70S LOWERING TO 80S AND 60S
RESPECTIVELY THE REMAINDER OF THE PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AS OF 18Z...ANOTHER STICKY DAY WITH THE BERMUDA HIGH MOSTLY IN
CONTROL. THE CONVERGENCE BOUNDARY SUPPLIED BY THE RESULTANT WILL
PRODUCE CONVECTION INLAND...FAIRLY LATE AS IT WILL TAKE SOME TIME
FOR THE ATMOSPHERE TO OVERCOME FAIRLY STRONG CONVECTIVE
INHIBITION. LOOK FOR FLO AND LBT TO GET INTO THE ACT SOMETIME
AFTER 20Z. SOUTHWEST FLOW WILL BE MODERATE TODAY...MORE SOUTHERLY
ALONG THE COAST AFTER 18Z. A LIGHT SOUTHWEST WIND THIS EVENING
WILL BECOME NEARLY CALM BY MIDNIGHT WITH IFR/LIFR FOG A GOOD BET
AT THE INLAND TERMINALS TOWARD MORNING. THURSDAY...MORE OF THE
SAME WITH A SOUTHEAST RESULTANT EXPECTED BY LATE MORNING ALONG THE
COAST.

EXTENDED OUTLOOK...CHANCE OF SCATTERED AFTN SHOWERS/TSTMS THROUGH
FRIDAY. PATCHES OF MVFR/IFR FOG OR STRATUS MAY ALSO DEVELOP EACH
MORNING. A COLD FRONT DROPS INTO THE REGION SUNDAY AND MONDAY...WITH
A GOOD CHANCE FOR SHOWERS AND STORMS BOTH DAYS.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 245 PM WEDNESDAY...BERMUDA HIGH PRESSURE ANCHORED OVER THE
WESTERN ATLANTIC IS BRINGING SWLY WINDS IN THE 10 TO 15 KT RANGE
WITH 2 TO 3 FT SEAS OVER THE WATERS THIS AFTERNOON. EXPECT THESE
CONDITIONS TO PERSIST THROUGH THE OVERNIGHT HOURS.

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 245 PM WEDNESDAY...WITH THE BERMUDA HIGH IN PLACE SOUTHEAST TO
SOUTH WINDS WILL CONTINUE THROUGH THE SHORT TERM WITH WINDS AROUND
10 TO 15 KNOTS. SEAS AREA EXPECTED TO REMAIN GENERALLY AT OR LESS
THAN 3 FEET.

LONG TERM /SATURDAY THROUGH MONDAY/...
AS OF 300 PM WEDNESDAY...IT APPEARS A SYNOPTIC WIND SHIFT IS IN
THE OFFING LATE SUNDAY AND CONTINUING INTO MONDAY AS A FRONT MAKES
ITS WAY ACROSS THE WATERS. WINDS WILL CONTINUE FROM THE
SOUTH/SOUTHWEST SATURDAY INTO EARLY SUNDAY AT 10-15 KNOTS.
NORTHEAST WINDS DEVELOP LATE SUNDAY BUT ARE RATHER WEAK...TEN
KNOTS OR LESS. SIGNIFICANT SEAS...BASICALLY ALL LOCAL WIND
GENERATED WAVES REMAIN TEPID IN A 2-3 FOOT RANGE.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...REK
SHORT TERM...HAWKINS
LONG TERM...SHK
AVIATION...DL
Hazardous weather outlook, Sep 3, 1:59 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
159 PM EDT WED SEP 3 2014

AMZ250-252-254-256-041800-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
159 PM EDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-041800-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
159 PM EDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 3, 3:04 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
304 PM EDT WED SEP 3 2014

NCZ087-096-031930-
BLADEN-ROBESON-
304 PM EDT WED SEP 3 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS BLADEN AND ROBESON COUNTIES
THROUGH 330 PM EDT...

AT 304 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ST. PAULS...OR ABOUT 11 MILES EAST OF RED SPRINGS...MOVING NORTHEAST
AT 5 MPH.

SOME LOCATIONS IMPACTED INCLUDE BARKER TEN MILE...HOWELLSVILLE...
REX...SHANNON...ST. PAULS...TOBERMORY...TOLARSVILLE...LUMBER
BRIDGE...PARKTON...RENNERT AND TAR HEEL.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3490 7893 3489 7892 3487 7891 3486 7892
      3484 7890 3484 7887 3470 7876 3463 7900
      3486 7916 3496 7903
TIME...MOT...LOC 1904Z 242DEG 4KT 3480 7900

KEEBLER
Special weather statement, Sep 3, 3:32 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
332 PM EDT WED SEP 3 2014

NCZ087-032030-
ROBESON-
332 PM EDT WED SEP 3 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS ROBESON COUNTY THROUGH 430
PM EDT...

AT 332 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
REX...OR ABOUT 9 MILES EAST OF RED SPRINGS...STATIONARY.

SOME LOCATIONS IMPACTED INCLUDE BUIE...HOWELLSVILLE...REX...
SHANNON...ST. PAULS...LUMBER BRIDGE...PARKTON AND RENNERT.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3493 7898 3490 7893 3487 7891 3486 7892
      3481 7889 3469 7887 3472 7918 3489 7913
      3496 7904
TIME...MOT...LOC 1932Z 008DEG 2KT 3482 7902

KEEBLER
Special weather statement, Sep 3, 4:53 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
453 PM EDT WED SEP 3 2014

SCZ017-032200-
MARLBORO-
453 PM EDT WED SEP 3 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS MARLBORO COUNTY THROUGH 600
PM EDT...

AT 453 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTHEAST OF CHAVISTOWN...OR ABOUT 8 MILES NORTH OF BENNETTSVILLE...
STATIONARY.

SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE AND CHAVISTOWN.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3481 7967 3473 7958 3460 7960 3467 7984
      3481 7983 3481 7978
TIME...MOT...LOC 2053Z 192DEG 2KT 3475 7972

KEEBLER
Special weather statement, Sep 3, 5:03 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
503 PM EDT WED SEP 3 2014

NCZ087-032200-
ROBESON-
503 PM EDT WED SEP 3 2014

...STRONG THUNDERSTORMS WILL MOVE ACROSS ROBESON COUNTY THROUGH 600
PM EDT...

AT 503 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
WAKULLA...OR ABOUT OVER RED SPRINGS...STATIONARY.

SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...ALMA...BUIE...MAXTON...
SHANNON AND WAKULLA.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3476 7908 3466 7926 3474 7936 3477 7934
      3482 7936 3484 7935 3484 7919 3487 7914
TIME...MOT...LOC 2103Z 146DEG 2KT 3479 7923

KEEBLER

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 3:04 PM EDTSpecial Weather StatementILMRobeson26 min
Sep 3, 3:32 PM EDTSpecial Weather StatementILMRobeson58 min
Sep 3, 3:45 PM EDTAreal Flood AdvisoryILMRobeson2 hr
Sep 3, 3:57 PM EDTSevere Thunderstorm WarningILMRobeson33 min
Sep 3, 5:03 PM EDTSpecial Weather StatementILMRobeson57 min
Sep 3, 5:41 PM EDTAreal Flood WarningILMRobeson3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.